UM

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
The Riemann–Hilbert analysis to the Pollaczek–Jacobi type orthogonal polynomials Journal article
Studies in Applied Mathematics, 2019
Authors:  Min Chen;  Yang Chen;  En‐Gui Fan
Favorite  |  View/Download:1/0  |  Submit date:2019/06/03
Asymptotic Analysis  Mathematical Physics  
Linear Quaternion Differential Equations: Basic Theory and Fundamental Results Journal article
STUDIES IN APPLIED MATHEMATICS, 2018,Volume: 141,Issue: 1,Page: 3-45
Authors:  Kou, Kit Ian;  Xia, Yong-Hui
Favorite  |  View/Download:18/0  |  Submit date:2018/10/30
Gap Probability Distribution of the Jacobi Unitary Ensemble: An Elementary Treatment, from Finite n to Double Scaling Journal article
STUDIES IN APPLIED MATHEMATICS, 2017,Volume: 140,Issue: 2,Page: 202-220
Authors:  Chao Min;  Yang Chen
Favorite  |  View/Download:16/0  |  Submit date:2018/10/30